MathSciNet Relay Station
MathSciNet bibliographic data
MR1740988 (2001b:11087) 11P21 (11H50)
Bentkus, V.; Götze, F. Lattice point problems and distribution of values of quadratic forms. Ann. of Math. (2) 150 (1999), no. 3, 977–1027.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement